# SDR AALA99025

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897AA
- Make and model: Boeing 727223
- Aircraft serial: 22013
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 7 SLAT ACT OUTBOARD MOUNT BRACKET CRACKED.  REMOVED NR 7 SLAT ACT OUTBOARD BEARING PLATE AND INSTALLED REPAIR STRAP PER AARD 57-50-03-02 PAGES 1-3.  (M)
